MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 09/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2017 - patient was diagnosed with right inguinal hernia and umbilical hernia thereby underwent laparoscopic repair of right inguinal hernia with the implant of 3dmax light mesh (device 1) and umbilical hernia repair with the implant of ventralex st mesh (device 2).Per op notes, "the right inguinal hernia was repaired, a 3dmax light mesh (device 1) was placed to the anterior abdominal wall with tacks.The umbilical hernia defect was repaired with a ventralex st hernia patch (device 2), and this was anchored to the anterior abdominal wall with tacks." on (b)(6) 2017 - patient was diagnosed with recurrent right inguinal hernia thereby underwent repair with the implant of 3dmax light mesh (device 3).Per op notes, "adhesions of omentum to the umbilical mesh was taken down.Hernia repair was then performed with a 3dmax light mesh (device 3) large right side, the mesh was placed to the cooper¿s ligament using sutures.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-mar-2017) is considered to be a best estimate.This mdr represents the 3dmax light mesh (device 1).An additional supplemental emdr was submitted to represent the ventralex st mesh (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24379959
Report Number1213643-2026-00174
Device Sequence Number10289363
Product Code FTL
UDI-Device Identifier00801741031069
UDI-Public(01)00801741031069(17)220228(10)HUBQ1042
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number0117321
Device Lot NumberHUBQ1042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale
Patient Weight111 KG